# SDR HNAA2010042000094

- Difficulty date: April 11, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 52,531 hours, 58,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 AND ROW 2 HAVE 2 EMERGENCY PATH FLOOR LIGHTS INOP AND ONE FLOOR LEVEL WHITE EMERGENCY LIGHT ROW 2 NOT WORKING.  RESEATED LIGHT BULBS IN SOCK AT ROWS 1 AND 2, REMOVED AND REPLACED FLOOR MOUNTED EMERGENCY LIGHT BULB AT ROW 2.  OPS CHECKED GOOD.
